MathSciNet Relay Station
MathSciNet bibliographic data
MR296704 (45 #5763) 46K05
Barnes, Bruce A. Locally $B\sp{\ast} $-equivalent algebras. Trans. Amer. Math. Soc. 167 (1972), 435–442.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement